Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Jacobian matrix for solving water distribution system equations with the Darcy-Weisbach head-loss model
Author: Simpson, A.
Elhay, S.
Citation: Journal of Hydraulic Engineering, 2011; 137(6):696-700
Publisher: ASCE-Amer Soc Civil Engineers
Issue Date: 2011
ISSN: 0733-9429
Statement of
Angus Simpson and Sylvan Elhay
Keywords: Water distribution systems; Simulation; Modeling; Steady state.
Rights: © 2011 American Society of Civil Engineers
RMID: 0020109922
DOI: 10.1061/(ASCE)HY.1943-7900.0000341
Appears in Collections:Civil and Environmental Engineering publications
Environment Institute publications

Files in This Item:
File Description SizeFormat 
hdl_69967.pdfAccepted version432.67 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.